# SDR QXEA2008111701190

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 1,035 hours, 1,120 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Stiff
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT ATTENDANT ADVISES INSIDE HANDLE ON MAIN CABIN DOOR IS EXTREMELY HARD TO LIFT WHEN OPENING DOOR.  PERFORMED FUNCTIONAL CHECK OF AIRSTAIR DOOR IAW TASK NR 52-11-00-720-802.  DOOR UNLOCKING LOAD FRONT INTERIOR HANDLE IS 45 LBS AFTER LUBING DOOR IAW TASK NR 52-11-00-640-801.  NO DEFECTS NOTED, COULD NOT DUPLICATE.  RETURNED TO SERVICE.
